Europe

Paris -

I am taking a flight to Paris to spend 3 days there.
Departing from Philadelphia and Ariving in Paris, A non-stop round trip will cost around $2,694.
I will be flying on Air France and Delta.
http://www.expedia.com/pub/agent.dll?tovr=-1294587295

Delta
Delta
Air France
Air France

external image delta-airplane.jpg
Delta Plane

Day 1

Arriving in Paris at about 8:00 am, i will take a taxi to the Hotel i am staying at for 3 nights.
I am staying in Hotel Cervantes which goes for about 89 € a night.

external image REST0-20090817-093606-463.jpg
Inside the Hotel

10:00am

After checking in and the ride to the hotel it is around 10 am.
I am going to spend part of the morning viewing one of the most historic landmarks in
all of Europe, The Eiffel Tower. I'll take a taxi over and then climb up the tower.

external image eiffel-tower-day.jpg
The Eiffel Tower

http://www.tour-eiffel.fr/teiffel/uk/
Since i want to go to the top it's going to cost me around 9.9 euros.
I will be taking the elevator not the stairs..climbing up and looking around the park will take me about 2 hours.

12:00

Lunch Time..

Café de la Liberté

_MG_1693.JPG
_MG_1693.JPG


I was reccomended to try the French onion soup which i tried and hated, but it's okay because the
place was nice and i had a good experience.

2:00

After eating Lunch i thought it might be a good idea to visit the Louvre.
http://www.louvre.fr/llv/commun/home.jsp?bmLocale=en

I'll spend 3 hours walking around Paris' most famous museum and looking at some of the most famous
sculptures and painting including the Mona Lisa. A full day ticket their is about 9.5 euros.
external image Louvre-at-Dusk.jpg
Entrance to The Louvre
external image 10_leonardo-da-vinci-mona-lisa.1.jpg
The Mona Lisa

5:00
Back to the Hotel for some hotel dinner than to bed..

Day 2

9:00
Wake up get dressed and eat continental breakfest

10:00

Today i decide to take a 5 hour Photo tour of Paris where a tour company will take me all around Paris and
i will be taking great photos for my trip here.
http://www.phototoursinparis.com/Information.html

Pont Alezander III
Pont Alezander III

Picture taken from tour

3:00

To finish off my second day i thought i'd take a look inside the Notre Dame Cathedral.
I'll go in the cathedral and see the well known stain glass that's supposivley really awesome.
I was also recommended to take a walk around the church if i were to go because the estate is
apparently mind-blowing.

external image notre-dame-cathedral-montreal3.jpg
Inside the Cathedral

5:00

Back to the Hotel for bed and Hotel cafe dinner.

Day 3

9:00
wake up, get dressed, continental breakfest.

10:00

Im gonna grab a taxi and get a ride over the Arc de Triumphe.
I will climb to the top and admire the generals names written all over it.
http://www.paris.org/Monuments/Arc/
I might even take a climb to the top, which is hard though considering how steep it is.


external image arc0.jpg
The Arc de Triomphe

12:00

Time for Lunch at the Le dome
Im trying the oysters which is reccommend and i happen to love them.
http://www.ledome-aruba.com/
The meal was about 15 euros which isn't cheap but it was well worth it.

external image par-le-dome-1.jpg
Le Dome

2:00

My final activity in France is going to be a cruis on the Siene River.
Im taking the 3:00 cruise which will last about an hour and a half and cost me around 32 euros.
http://en.parisvision.com/23,15-tour-paris-river-cruise-river-seine.htm?Affiliate=3295c72cb1


external image seine-river-cruise1.jpg
Picture of the Cruise near the eiffel tower

5:00

Back to the hotel to pack and head back to philly, i'll eat at the airport.

Absolute Location - 49 degrees N, 2 degrees E
Relative location - Northern central France
Size/Population - 33.6 square miles, 2.2 million people
Climate/Expected weather - oceanic climate, mild all year, expected sunshine for all 3 days.
Capital city of Country - Paris
Government there - Democracy
Relative currency - The Euro